Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Nephrotic syndrome. Kidney profile normal, different urine reports. On omnacortil 10mg. Explain?

Hello sir i m from bhavnagar,gujrat
I m a patient of Nephrotic syndrom
M on 10 mg omnacortil on alternate days basis
I usally done my report mean kideny profil n reports a normal always
My urine rrports are normal n my Was always comes 0.7,0.8,0.9 usealy
But from last two times my Comes
Kindly plz explain me
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
you are a patient glomerulonephritis (nephrotic syndrome):
Nephrotic syndrome has many causes and should do a kidney biopsy to find out which type is it or what treatment is required
creatinine also increase in glomerulonephritis showing kidney injury
so either omnicortil is enough or now we will do follow up creatinie level of yours and direct to whether add immunosuppresants again kidney biiopsy.dont worry its a pattern of every glomerulonephrtitis are following that so follow your nephrologist he is going fine as well as you
take care
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor